# SDR UIEA2022042800410

- Difficulty date: April 30, 2022
- Submitted: May 4, 2022
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 94,642 hours, 16,669 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: 20131A
- Part serial: 87002
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND THE EMERGENCY LIGHT BATTERY PACK (M5169) FUNCTIONAL FAIL( 1) IAW AMM 33-51-04-902-001-001 REV 103 REPLACED THE EMERGENCY LIGHT BATTERY PACK (M5169). 2) IAW AMM 33-51-04-903-001-001 REV 103 PERFORMED POWER SUPPLY TEST OF M5169, THE RESULT WAS SATISFACTORY )
